| Model Number |
H7493941816500 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Separation (1562); Detachment of Device or Device Component (2907); Activation Failure (3270)
| Health Effect - Clinical Codes |
Stroke/CVA (1770); Foreign Body In Patient (2687)
| Date of Event |
07/17/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that distal catheter shaft separation occurred requiring additional intervention.The 90% stenosed target lesion was located in the non-tortuous and calcified proximal right coronary artery.A 5.00 x 16mm synergy xd drug-eluting stent was implanted.However, when the physician removed the stent delivery system (sds), resistance was felt.The physician pulled the device and noticed on fluoroscopy that the sds balloon remained in the artery.The physician attempted to remove the detached sds balloon through snare, re-wire and performed antegrade dissection reentry technique but was unsuccessful.A surgery was scheduled in 30 days to remove the detached component.No patient complications were reported and the patient status was stable.
Event or Problem Description
It was reported that distal catheter shaft separation occurred requiring additional intervention.The 90% stenosed target lesion was located in the non-tortuous and calcified proximal right coronary artery.A 5.00 x 16mm synergy xd drug-eluting stent was implanted.However, when the physician removed the stent delivery system (sds), resistance was felt.The physician pulled the device and noticed on fluoroscopy that the sds balloon remained in the artery.The physician attempted to remove the detached sds balloon through snare, re-wire and performed antegrade dissection reentry technique but was unsuccessful.A surgery was scheduled in 30 days to remove the detached component.No patient complications were reported and the patient status was stable.It was further reported that the proximal edge of the stent appeared to be not completely expanded after removal of the sds.
Additional Manufacturer Narrative
Updated b5: describe event or problem.Updated h6: device codes.
Additional Manufacturer Narrative
Updated b5: describe event or problem.
Event or Problem Description
It was reported that distal catheter shaft separation occurred requiring additional intervention.The 90% stenosed target lesion was located in the non-tortuous and calcified proximal right coronary artery.A 5.00 x 16mm synergy xd drug-eluting stent was implanted.However, when the physician removed the stent delivery system (sds), resistance was felt.The physician pulled the device and noticed on fluoroscopy that the sds balloon remained in the artery.The physician attempted to remove the detached sds balloon through snare, re-wire and performed antegrade dissection reentry technique but was unsuccessful.A surgery was scheduled in 30 days to remove the detached component.No patient complications were reported and the patient status was stable.It was further reported that the proximal edge of the stent appeared to be not completely expanded after removal of the sds.It was further reported that the balloon catheter was inflated twice.It was confirmed in the fluoroscopy that all contrast had left the balloon prior to the withdrawal attempt.During the withdrawal of the sds the vacuum was maintained and it was noted that resistance was felt when removing the deployed stent.
Event or Problem Description
It was reported that distal catheter shaft separation occurred requiring additional intervention.The 90% stenosed target lesion was located in the non-tortuous and calcified proximal right coronary artery.A 5.00 x 16mm synergy xd drug-eluting stent was implanted.However, when the physician removed the stent delivery system (sds), resistance was felt.The physician pulled the device and noticed on fluoroscopy that the sds balloon remained in the artery.The physician attempted to remove the detached sds balloon through snare, re-wire and performed antegrade dissection reentry technique but was unsuccessful.A surgery was scheduled in 30 days to remove the detached component.No patient complications were reported and the patient status was stable.It was further reported that the proximal edge of the stent appeared to be not completely expanded after removal of the sds.It was further reported that on (b)(6) 2023, the patient underwent angioplasty of the right coronary artery with balloon extraction equipment of the existing balloon with several different wires, without success.Following balloon angioplasty, the patient suffered mini strokes, but was unable to undergo additional imaging due to the balloon catheter being left inside.Following the procedure, the patient expired on (b)(6) 2023.At the time of death, the retained balloon fragments remained in the body.The cause of death revealed acute hypoxic respiratory failure, septic shock and an unknown etiology.